# SDR GTIA040262

- Difficulty date: April 5, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 1103 - FOUND DAMAGE ON RIGHT SIDE OF A/C AT STATION 522-560 LONGERON 20 DUE TO DAMAGE.  FUSELAGE EXTERNAL DOUBLER REPAIR INSTALLED AT FS 503-560, L19R-23R PER FLIGHT VEHICLES DRAWING 53-04162-1 EA 5310-0408.  (M)
